# SDR TIMA20160510009

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N125BA
- Make and model: Beech 1900C
- Aircraft serial: UB6
- Aircraft time: 31,310 hours, 36,262 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 1143880009
- Condition: Weak
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR WAS LOWERED FOR LANDING THE TIME DELAY FEATURE OPENED THE CIRCUIT.  PILOT USED MANUAL GEAR EXTENSION & LANDED UNEVENTFULLY.  PROBLEM WAS FOUND TO BE A WEAK HYD POWER PACK.
